# SDR CALA2022060201425

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N37527
- Make and model: Boeing 737-9
- Aircraft serial: 43463
- Aircraft time: 4,236 hours, 1,465 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Part number: NA
- Part serial: NA
- Condition: Odor
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WATER SUPPLY IN GALLEY SMELLS BAD POTABLE H2O TASTES AND SMELLS LIKE CHEMICALS MANY COMPLAINTS OF COFFEE TASTING TERRIBLE TOOK WATER SAMPLES THIS DATE PER EC/RA #:3810-01781 I DRAINED AND REFILLED POTABLE WATER SYSTEM THREE TIMES AND FLUSHED ALL LINES
